# SDR 97ZZZX4197

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Piston
- Part number: 49206301
- Condition: Pin Sheared
- Location: Nlg
- Component: 5920605503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH OF TWO STEERING PISTON PINS THAT GO THROUGH COLLAR, PN 5920605-503, WAS SHEARED INSIDE THE COLLAR.  THE BREAK WAS IN THE BOTTOM THIRD OF THE SHANK.  THERE WAS A HEAVY COATING OF RUST ACROSS THE SHEARED SURFACE.  THIS DEFECT WAS DISCOVERED DURING THE PERFORMANCE OF AN A-CHECK.
